By Topic

A new structural property of statistical data forks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Saidi, H. ; Dept. of Electr. Eng., Washington Univ., St. Louis, MO, USA ; Min, P.S. ; Hegde, M.V.

The paper presents a method of controlling the pattern of packet flow in the statistical data fork (SDF), such that the output channels are assigned to a channel group based only on their addresses and this assignment is maintained independently of the offered load to the SDF. The proposed method is realized by using a structural property of the SDF which is derived in the paper. It is shown that a sufficient condition for this property to hold is for the probabilities of packets destined for different channel groups to be certain permutations of each other. It is shown, using this property, that the flow of packets in the SDF can be governed by a two phase process wherein in the first phase, packets are routed in different subnetworks to result in the probability patterns that match the requirement of the structural property, and in the second phase, these packets are delivered to the channel groups which are partitioned only according to their addresses

Published in:

Networking, IEEE/ACM Transactions on  (Volume:3 ,  Issue: 3 )